Vadim Lozin
Vadim Lozin
Подтвержден адрес электронной почты в домене warwick.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Deciding k-colorability of P 5-free graphs in polynomial time
CT Hoàng, M Kamiński, V Lozin, J Sawada, X Shu
Algorithmica 57 (1), 74-81, 2010
1342010
Recent developments on graphs of bounded clique-width
M Kamiński, VV Lozin, M Milanič
Discrete Applied Mathematics 157 (12), 2747-2761, 2009
1192009
A polynomial algorithm to find an independent set of maximum weight in a fork-free graph
VV Lozin, M Milanič
Journal of Discrete Algorithms 6 (4), 595-604, 2008
1122008
On maximum induced matchings in bipartite graphs
VV Lozin
Information Processing Letters 81 (1), 7-11, 2002
962002
Coloring edges and vertices of graphs without short or long cycles
VV Lozin, M Kaminski
Contributions to Discrete Mathematics 2 (1), 2007
912007
NP-hard graph problems and boundary classes of graphs
VE Alekseev, R Boliac, DV Korobitsyn, VV Lozin
Theoretical Computer Science 389 (1-2), 219-236, 2007
862007
On the linear structure and clique-width of bipartite permutation graphs
A Brandstädt, VV Lozin
852001
On the band-, tree-, and clique-width of graphs with bounded vertex degree
V Lozin, D Rautenbach
SIAM Journal on Discrete Mathematics 18 (1), 195-206, 2004
842004
New graph classes of bounded clique-width
A Brandstädt, FF Dragan, HO Le, R Mosca
Theory of Computing Systems 38 (5), 623-645, 2005
782005
Clique-width for 4-vertex forbidden subgraphs
A Brandstadt, J Engelfriet, HO Le, VV Lozin
Theory of Computing Systems 39 (4), 561-590, 2006
692006
Some results on graphs without long induced paths
V Lozin, D Rautenbach
Information Processing Letters 88 (4), 167-171, 2003
682003
Fast algorithms for max independent set
N Bourgeois, B Escoffier, VT Paschos, JMM van Rooij
Algorithmica 62 (1), 382-415, 2012
652012
On the clique-width of graphs in hereditary classes
R Boliac, V Lozin
International Symposium on Algorithms and Computation, 44-54, 2002
652002
Independent sets in extensions of 2K2-free graphs
VV Lozin, R Mosca
Discrete applied mathematics 146 (1), 74-80, 2005
612005
Words and graphs
S Kitaev, V Lozin
Springer International Publishing, 2015
552015
Vertex coloring of graphs with few obstructions
VV Lozin, DS Malyshev
Discrete Applied Mathematics 216, 273-280, 2017
532017
On computing the dissociation number and the induced matching number of bipartite graphs
R Boliac, VV Lozin, K Cameron
Ars Combinatoria 72, 241-253, 2004
522004
Maximum k-regular induced subgraphs
DM Cardoso, M Kamiński, V Lozin
Journal of Combinatorial Optimization 14 (4), 455-463, 2007
512007
Bisplit graphs
A Brandstädt, PL Hammer, VV Lozin
Discrete Mathematics 299 (1-3), 11-32, 2005
492005
Colouring vertices of triangle-free graphs without forests
KK Dabrowski, V Lozin, R Raman, B Ries
Discrete Mathematics 312 (7), 1372-1385, 2012
472012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20